# SDR SIMA2018051724007

- Difficulty date: April 24, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 28,974 hours, 25,914 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SHEAR TIE AT FRAME 65 WAS FOUND CORRODED.  THE SHEAR TIE WAS REPAIRED IAW SRM 53-31-04 RE.
